MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 4; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 4; HIP CEMENTLESS STEM
Model Number 01.12.034
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 november 2020 lot 160817: 40 items manufactured and released on 26-apr-2016.Expiration date: 2021-04-14.No anomalies found related to the problem.To date, 39 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs director 4 years after primary cementless total hip arthroplasty, radiographic image shows the presence of radiolucent lines.No information concerning patient general health status and the presence of comorbidities is available.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this event cannot be determined.
 
Event or Problem Description
Insufficient osteointegration of the stem.The surgeon revised successfully the stem 3 years and 11 months after primary surgery.

Brand Name
QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 4
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10821843
Report Number3005180920-2020-00786
Device Sequence Number2938237
Product Code JDI
UDI-Device Identifier07630030802164
UDI-Public07630030802164
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2021
Device Model Number01.12.034
Device Catalogue Number01.12.034
Device Lot Number160817
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR